advertisement
Question
Posted by: Dumile Matthew | 2011/12/08

Asprin and kidneys

Hi there
please give me an advice on what can I take in replacement of Asprin.I take Ridaq and Asprin for my Hypertension and everytime I drink a Asprin I feel a very discomfortable pain, and also when I eat something with milk I feel the same. The doctor gave me Vitamin B and antibiotic tablets. Can I tell my doctor to replace Asprin? but with what?
Mathhew

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dumile

The chronic use of aspirin can definately cause a gastric ulcer. You stop taking the Aspirin and ask your doctor for a referral for a gastroscopy. If the results of the gastroscopy is normal, your doctor can replace the Aspirin with Enteric coated Aspirin.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement